# SDR SWAA2014061829158

- Difficulty date: May 15, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546540109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 639 LT FRAME INBD CHORD CRACKED AT WL 216.  REPAIRED CHORD IAW EA.
